MathSciNet Relay Station
MathSciNet bibliographic data
MR441914 (56 #305) 12A30 (12A50)
Buell, D. A.; Williams, H. C.; Williams, K. S. On the imaginary bicyclic biquadratic fields with class-number $2$. Math. Comp. 31 (1977), no. 140, 1034–1042.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement